Puerto Rico, 2011Damaging Wind in Puerto Rico, September 16, 2011
September 16, 2011 · NWS SJU · 1 event in 1 county or zone
An upper level low northeast of the area combied with strong daytime heating and favorable upper level dynamics to produce strong thunderstorms. These strong thunderstorms produced marble size hail over Yauco, San German, and at La Parguera in Lajas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level low northeast of the area combied with strong daytime heating and favorable upper level dynamics to produce strong thunderstorms. These strong thunderstorms produced marble size hail over Yauco, San German, and at La Parguera in Lajas. A weather station in Lajas measured a wind gust of 38 mph from the north northeast.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Juan, PR wrote its last area forecast discussion before the first event at Sep 16, 2:54 PM AST, 1 hour 1 minute earlier.
Area forecast discussion, Sep 16, 2:54 PM AST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
254 PM AST FRI SEP 16 2011
.SYNOPSIS...TUTT LOW IS LOCATED NORTH NORTHEAST OF THE LEEWARD
ISLANDS WITH A DEEPENING TROUGH NOW EXTENDING ACROSS THE NORTHERN
LEEWARDS WELL SOUTH INTO THE EASTERN CARIBBEAN...AS UPPER HIGH
PRESSURE RIDGE SHIFTS FURTHER WEST ACROSS HISPANIOLA. THIS PATTERN
WILL SUPPORT A CONVERGENT PATTERN AND MILD MID TO UPPER LEVEL
SUBSIDENCE CAP OVER MUCH OF THE LOCAL AREA TODAY. THE TUTT WILL
SLOWLY DRIFT WEST SOUTHWEST ACROSS THE REGION THROUGH SATURDAY...
THEN GRADUALLY BEGIN TO LIFT NORTHWARDS AND SLOWLY FILL BEGINNING
SUNDAY AND INTO THE EARLY PART OF NEXT WEEK. IN THE LOW LEVELS...
SURFACE HIGH PRESSURE RIDGE ACROSS THE CENTRAL ATLANTIC AND TUTT
INDUCED LOW LEVEL TROUGH JUST EAST OF THE LESSER ANTILLES WILL MOVE
WESTWARD ACROSS THE NORTHEAST CARIBBEAN THROUGH THE UPCOMING
WEEKEND. THIS WILL BRIEFLY INDUCE A MODERATE EAST TO NORTHEAST LOW LEVEL
LEVEL WIND FLOW OVER THE NEXT FEW DAYS.
&&
.DISCUSSION...OVERALL DRIER CONDITIONS EXPECTED OVER MUCH OF THE REGION
TODAY AS WE ARE CURRENTLY ON THE CONVERGENT/SUBISDENT SIDE OF THE
APPROACHING TUTT. EXPECT THIS PATTERN TO BE SHORT LIVED AND LAST
ONLY UNTIL LATE TODAY. EXPECT LINGERING POCKETS OF MOISTURE OVER
THE ISLANDS TO COMBINE WITH DAYTIME HEATING AND LOCAL EFFECTS TO
SUPPORT DIURNALLY INDUCED AFTERNOON AND EARLY EVENING CONVECTION.
AS THE UPPER LOW AND ASSOCIATED TROUGH DRIFTS WEST SOUTHWEST...
EXPECT SUFFICIENT VENTILATION AND WEAK DIVERGENCE ALOFT ACROSS THE
REGION LATER THIS AFTERNOON. ALTHOUGH LATEST UPPER AIR SOUNDING
ACROSS THE AREA SHOWED SIGNIFICANT DECREASE IN PWAT VALUES STILL
FEEL THE UPPER LEVEL DYNAMICS AND LIMITED MOISTURE AVAILABILITY...
COMBINED WITH MAX DAYTIME HEATING AND LOCAL EFFECTS WILL SUPPORT
AFTERNOON CONVECTION ACROSS PARTS OF THE VIRGIN ISLANDS...AND IN
ISOLATED SPOTS IN THE INTERIOR AND WEST SECTIONS OF PUERTO RICO.
BY SATURDAY AFTERNOON AND THROUGH SUNDAY EXPECT INCREASING
INSTABILITY IN THE UPPER LEVELS...AS THE TUTT REPOSITIONS ITSELF
ACROSS THE ISLANDS...AND ITCZ MOISTURE IS GRADUALLY LIFTED ACROSS
THE AREA WITH THE PASSING INDUCED TROUGH. LATEST GFS MODEL GUIDANCE
SUGGEST INCREASING PWAT VALUES IN EXCESS OF 2.00 INCHES THROUGH THE
MIDDLE OF NEXT WEEK. THIS WILL AGAIN INCREASE THE CHANCES FOR SHOWER
AND THUNDERSTORMS ACTIVITY WITH HIGH PROBABILITY OF LOCALLY HEAVY
RAINFALL AND STRONG TO POSSIBLY SEVERE THUNDERSTORMS POTENTIAL ACROSS
PARTS OF THE ISLANDS. UNDER INFLUENCE OF THE INDUCED TROUGH...EXPECT
THE CONVECTION TO BE FOCUSED IN THE EAST TO THE SOUTHEAST. THIS WILL
FOCUS AFTERNOON CONVECTION ACROSS THE SAN JUAN METRO AREA EARLY
SATURDAY...THEN SPREAD TO THE NORTH CENTRAL AND WEST TO SOUTHWEST
SECTIONS OF PUERTO RICO LATER IN THE AFTERNOON. THE POTENTIAL FOR
URBAN AND SMALL STREAM FLOODING AS WELL AS MINOR FLOODING OF SOME
MAJOR RIVERS WILL REMAIN POSSIBLE THROUGH THE WEEKEND.
LONG TERM...THE NEXT TROPICAL WAVE EXPECTED TO SIGNIFICANT AFFECT
THE REGION WILL BE DURING THE LATTER PART OF NEXT WEEK INTO THE
FOLLOWING WEEKEND BUT THIS FEATURE IS STILL HAS A LONG WAY TO GO
BEFORE IT ENTERS THE EASTERN CARIBBEAN AS USUALLY MODEL GUIDANCE
AND FORECAST WILL HAVE TO BE ADJUSTED WITH TIME.
&&
.AVIATION...PREVAILING VFR CONDITIONS ARE EXPECTED TO CONTINUE
ACROSS THE ISLANDS AND ALL TAF SITES THROUGH THE NEXT 12 HOURS.
HOWEVER...FEW LOW LEVEL CLOUDS AND PASSING TRADE WIND SHOWERS CAN
BE EXPECTED ACROSS TJSJ...TISX AND TIST AND ON ROUTE BTW THE NRN
LEEWARDS AND ERN PR FM 17/00-17/12Z. AN INCREASE IN AFTERNOON
SCATTERED SHOWERS AND THUNDERSTORMS IS EXPECTED LATE SAT AND SUN.
16/12Z TJSJ SOUNDING INDICATED AN EAST NORTHEAST WIND FLOW UP TO
25 KNOTS...ALL THE WAY FROM THE SURFACE TO 20K FEET...BECOMING
NORTHWARD AND STRONGER ALOFT.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 76 87 77 89 / 40 40 50 50
STT 77 88 78 87 / 40 40 60 60
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&
72/09
Hazardous weather outlook, Sep 16, 6:02 AM AST, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
602 AM AST FRI SEP 16 2011
AMZ710>745-PRZ001>013-171015-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
602 AM AST FRI SEP 16 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
CHANCES OF AFTERNOON THUNDERSTORMS INCREASE LATE SATURDAY
AND SUNDAY WITH SEVERE STORMS POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
AMZ715-725-VIZ001-002-171015-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
602 AM AST FRI SEP 16 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
In the hours before
Special weather statement, Sep 16, 3:08 PM AST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
308 PM AST FRI SEP 16 2011
PRC023-043-055-059-067-075-079-097-111-113-121-125-133-149-153-
162000-
COAMO PR-GUANICA PR-GUAYANILLA PR-HORMIGUEROS PR-JUANA DIAZ PR-
LAJAS PR-PENUELAS PR-PONCE PR-SABANA GRANDE PR-SAN GERMAN PR-
SANTA ISABEL PR-VILLALBA PR-YAUCO PR-CABO ROJO PR-MAYAGUEZ PR-
308 PM AST FRI SEP 16 2011
AT 303 PM AST...NATIONAL WEATHER SERVICE METEOROLOGIST DETECTED A
STRONG THUNDERSTORM OVER GUAYANILLA...MOVING SOUTHWEST AT 10 MPH.
THIS STORM CAN BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...VERY
HEAVY RAIN AND INTENSE LIGHTNING THROUGH AT LEAST 4 PM AST.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS
THE SOUTH CENTRAL AND SOUTHWEST SECTIONS OF PUERTO RICO.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Sep 16, 3:10 PM AST, 45 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
310 PM AST FRI SEP 16 2011
PRC023-043-055-059-067-075-079-097-111-113-121-125-133-149-153-
162015-
COAMO PR-GUANICA PR-GUAYANILLA PR-HORMIGUEROS PR-JUANA DIAZ PR-
LAJAS PR-PENUELAS PR-PONCE PR-SABANA GRANDE PR-SAN GERMAN PR-
SANTA ISABEL PR-VILLALBA PR-YAUCO PR-CABO ROJO PR-MAYAGUEZ PR-
310 PM AST FRI SEP 16 2011
AT 303 PM AST...NATIONAL WEATHER SERVICE METEOROLOGIST DETECTED A
STRONG THUNDERSTORM OVER GUAYANILLA...MOVING SOUTHWEST AT 10 MPH.
THIS STORM CAN BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...VERY
HEAVY RAIN...INTENSE LIGHTNING AND SMALL HAIL THROUGH AT LEAST 4 PM
AST. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
ACROSS THE SOUTH CENTRAL AND SOUTHWEST SECTIONS OF PUERTO RICO.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Sep 16, 3:24 PM AST, 31 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
308 PM AST VIERNE 16 DE SEPTIEMBRE DE 2011
PRC023-043-055-059-067-075-079-097-111-113-121-125-133-149-153-
162000-
COAMO PR-GUANICA PR-GUAYANILLA PR-HORMIGUEROS PR-JUANA DIAZ PR-
LAJAS PR-PENUELAS PR-PONCE PR-SABANA GRANDE PR-SAN GERMAN PR-
SANTA ISABEL PR-VILLALBA PR-YAUCO PR-CABO ROJO PR-MAYAGUEZ PR-
308 PM AST VIERNES 16 DE SEPTIEMBRE DE 2011
A LAS 3:03 PM AST...EL METEOROLOGO DEL SERVICIO NACIONAL DE
METEOROLOGIA DETECTO TRONADAS FUERTES SOBRE GUAYANILLA...MOVIENDOSE
AL SUROESTE A 10 MPH. ESTA TORMENTA ES CAPAZ DE PRODUCIR FUERTES
RAFAGAS DE VIENTO...AGUACEROS FUERTES...RAYOS INTENSOS Y GRANIZO
PEQUENO POR LO MENOS HASTA LAS 4 PM AST. AGUACEROS Y TRONADAS
ADICIONALES CONTINUARAN DESARROLLANDOSE A TRAVES DEL LOS SECTORES
DEL SUR CENTRAL Y SUROESTE DE PUERTO RICO.
LLUVIAS FUERTES DE ESTAS TORMENTAS PUDIERAN INUNDAR AREAS
BAJAS...TAL COMO CUNETAS Y AREAS DEBAJO DE LOS PUENTES. EVITE ESTAS
AREAS Y NO CRUCE CARRETERAS INUNDADAS YA QUE PUDIERAN HABERSE
DESLISADO. NIVELES DE AGUAS EN LAS QUEBRADAS Y RIOS TAMBIEN PUEDEN
AUMENTAR...POR LO TANTO SI SE ENCUENTRA AMENAZADO POR INUNDCIONES...
MUEVASE A TERRENO MAS ALTO.
RALLOS INTENSOS HAN SIDO REPORTADO CON ESTAS TORMENTAS. SI SE
ENCUENTRA AL AIRE LIBRE...ALEJESE DE AREAS CON OBJETOS ALTOS TAL
COMO ARBOLES. MUEVASE A UNA ESTUCTURA SI ESPOSIBLE. SI ESTA DENTRO
DE UNA ESTRUCURA...ALEJESE DE LAS VENTANAS Y PUERTAS Y EVITE USAR
TELEFONOS ALAMBRICOS A MENOS QUE SEA UNA EMERGENCIA. INTENTE
DESCONECTAR ENSERES ELECTRICOS QUE NO ESTEN EN USO ANTES DE QUE SE
ACERQUE LA TORMENTA. VIENTOS EN RAFAGAS DE 35 A 40 MPH O MAS Y
GRANIZO DE HASTA UN CUARTO DE PULGADA SON POSIBLES CON ESTAS
TORMENTAS POR LO MENOS HASTA LAS 5:30 PM AST.
Special weather statement, Sep 16, 3:38 PM AST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
338 PM AST FRI SEP 16 2011
PRC055-059-079-093-111-121-125-153-162030-
GUANICA PR-GUAYANILLA PR-LAJAS PR-MARICAO PR-PENUELAS PR-
SABANA GRANDE PR-SAN GERMAN PR-YAUCO PR-
338 PM AST FRI SEP 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS OVER
YAUCO...SABANA GRANDE AND GUANICA...
AT 326 PM AST...NATIONAL WEATHER SERVICE CONTINUES TO DETECT STRONG
THUNDERSTORMS OVER GUAYANILLA...GUANICA...SABANA GRANDE AND
LAJAS...MOVING SOUTHWEST AT 5 MPH. EMERGENCY MANAGEMENT OFFICIALS
REPORTED HAIL OVER YAUCO. THESE INTENSE STORMS WILL CONTINUE TO
PRODUCE SMALL HAIL...VERY HEAVY RAIN...INTENSE LIGHTNING AND STRONG
GUSTY WINDS THROUGH AT LEAST 4:30 PM AST.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
ER
Special weather statement, Sep 16, 3:49 PM AST, 6 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
338 PM AST VIERNE 16 DE SEPTIEMBRE DE 2011
PRC055-059-079-093-111-121-125-153-162030-
GUANICA PR-GUAYANILLA PR-LAJAS PR-MARICAO PR-PENUELAS PR-
SABANA GRANDE PR-SAN GERMAN PR-YAUCO PR-
338 PM AST VIERNES 16 DE SEPTIEMBRE DE 2011
...ADVERTENCIA SIGNIFICATIVO POR FURTES TRONADAS QUE SE ESTAN
DESARROLLANDO SOBRE YAUCO...SABANA GRANDE Y GUANICA...
A LAS 3:26 PM AST...EL SERVICIO NACIONAL DE METEOROLOGIA CONTINUA
DETECTANDO TRONADAS FUERTES SOBRE GUAYANILLA...GUANICA...SABANA
GRANDE Y LAJAS...MOVIENDOSE HACIA EL SUROESTE A 5 MPH. OFICIALES DEL
MANEJO DE EMERGENCIAS REPORTARON GRANIZOS PEQUENO SOBRE YAUCO. ESTAS
TRONADAS INTENSAS CONTINUARAN PRODUCIENDO GRANIZO PEQUENO...LLUVIAS
FUERTES...RAYOS INTENSOS Y RAFAGAS DE VIENTOS POR LO MENOS HASTA LAS
4:30 PM AST.
LLUVIAS FUERTES DE ESTAS TORMENTAS PUDIERAN INUNDAR AREAS
BAJAS...TAL COMO CUNETAS Y AREAS DEBAJO DE LOS PUENTES. EVITE ESTAS
AREAS Y NO CRUCE CARRETERAS INUNDADAS YA QUE PUDIERAN HABERSE
DESLISADO. NIVELES DE AGUAS EN LAS QUEBRADAS Y RIOS TAMBIEN PUEDEN
AUMENTAR...POR LO TANTO SI SE ENCUENTRA AMENAZADO POR INUNDCIONES...
MUEVASE A TERRENO MAS ALTO.
RALLOS INTENSOS HAN SIDO REPORTADO CON ESTAS TORMENTAS. SI SE
ENCUENTRA AL AIRE LIBRE...ALEJESE DE AREAS CON OBJETOS ALTOS TAL
COMO ARBOLES. MUEVASE A UNA ESTUCTURA SI ESPOSIBLE. SI ESTA DENTRO
DE UNA ESTRUCURA...ALEJESE DE LAS VENTANAS Y PUERTAS Y EVITE USAR
TELEFONOS ALAMBRICOS A MENOS QUE SEA UNA EMERGENCIA. INTENTE
DESCONECTAR ENSERES ELECTRICOS QUE NO ESTEN EN USO ANTES DE QUE SE
ACERQUE LA TORMENTA. VIENTOS EN RAFAGAS DE 35 A 40 MPH O MAS Y
GRANIZO DE HASTA UN CUARTO DE PULGADA SON POSIBLES CON ESTAS
TORMENTAS POR LO MENOS HASTA LAS 5:30 PM AST.
ER/TS
Thunderstorm Wind, Yauco
- When
- September 16, 3:55 PM AST
- Where
- Yauco County, Yauco
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $10
- Reported by
- Broadcast Media
- Coordinates
- 18.070, -66.850
Marble size hail was reported in Yauco and at La Parguera in Lajas. A downed tree was reported along Highway 2, exit 181 from Sabana Grande to Yauco.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Heavy Rain in Kansas, September 16, 20111 in hail · 8 events
- High Wind in Montana, September 16 to 17, 201169 kt wind · 3 events
- Frost and Freeze in Oregon, September 16, 20113 events
- Hail in Texas, September 16, 20111 in hail · 2 events
- Flood and Heavy Rain in Florida, September 16 to 17, 2011$7,000 · 2 events
- Marine Thunderstorm Wind in South Atlantic Coastal Waters, September 16, 20111 event
- Hail in New Mexico, September 16, 20110.88 in hail · 1 event
- Lightning Strike in Texas, September 16, 2011$8,000 · 1 event
- Flash Flood in Nevada, September 16, 2011$1,000 · 1 event
- Waterspout in South Atlantic Coastal Waters, September 16, 20111 event
- Hail in New Mexico, September 16, 20111 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 349895.